Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Lyapunov theorems for Banach spaces


Authors: Yu. Latushkin and S. Montgomery-Smith
Journal: Bull. Amer. Math. Soc. 31 (1994), 44-49
MSC: Primary 47D06; Secondary 34D05, 34D20, 34G10, 47N20
MathSciNet review: 1249356
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We present a spectral mapping theorem for semigroups on any Banach space E. From this, we obtain a characterization of exponential dichotomy for nonautonomous differential equations for E-valued functions. This characterization is given in terms of the spectrum of the generator of the semigroup of evolutionary operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC: 47D06, 34D05, 34D20, 34G10, 47N20

Retrieve articles in all journals with MSC: 47D06, 34D05, 34D20, 34G10, 47N20


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1994-00495-1
PII: S 0273-0979(1994)00495-1
Keywords: Hyperbolicity, evolution family, exponential dichotomy, weighted composition operators, spectral mapping theorem
Article copyright: © Copyright 1994 American Mathematical Society